# SDR COEA2010092444803

- Difficulty date: September 24, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53172225205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK/ LEVEL 2 CORROSION/MINOR REPAIR: RT INBOARD CREASE BEAM CHORD ANGLE HAS LEVEL 2 SURFACE CORROSION BETWEEN FRAMES 8 & 13.  REMOVE AND REPLACE ANGLE INBOARD CHORD WITH NEW OEM PART PER ATR72 SRM.
